skip to main content
Show Results with:

Results 1 - 10 of 82  for Explore Further

results 1 2 3 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Intravenous immunoglobulin in the treatment of drug rash eosinophilia and systemic symptoms caused by phenytoin

Annals of Indian Academy of Neurology, 01 January 2012, Vol.15(4), pp.320-322 [Peer Reviewed Journal]

Full text available

View all versions
2
Material Type:
Article
Add to My workspace

The effects of acupressure on severity of primary dysmenorrhea

Patient Preference and Adherence, 2012, Vol.6, pp.137-142 [Peer Reviewed Journal]

Full text available

3
Material Type:
Article
Add to My workspace

Rare presentation of an atrial myxoma in an adolescent patient: a case report and literature review

BMC Pediatrics, 2018, Vol.18 [Peer Reviewed Journal]

Full text available

View all versions
4
Material Type:
Article
Add to My workspace

Drug reaction with eosinophilia and systemic symptoms: Observations from a tertiary care institution

Indian Journal of Dermatology, Venereology and Leprology, 01 January 2014, Vol.80(3), pp.221-228 [Peer Reviewed Journal]

Full text available

View all versions
5
Material Type:
Article
Add to My workspace

Drug reaction with eosinophilia and systemic symptom in a patient with pneumonia and hyperthyroidism

Journal of Research in Pharmacy Practice, 01 January 2017, Vol.6(2), pp.130-133 [Peer Reviewed Journal]

Full text available

6
Material Type:
Article
Add to My workspace

Drug reaction with eosinophilia and systemic symptoms (DRESS): A histopathology based analysis

Indian Journal of Dermatology, Venereology and Leprology, 01 January 2016, Vol.82(1), pp.28-36 [Peer Reviewed Journal]

Full text available

View all versions
7
Material Type:
Article
Add to My workspace

Severe cutaneous adverse drug reactions: A clinicoepidemiological study

Indian Journal of Dermatology, 01 January 2015, Vol.60(1), pp.102-102 [Peer Reviewed Journal]

Full text available

View all versions
8
Material Type:
Article
Add to My workspace

Safety of human papillomavirus vaccines in healthy young women: a meta-analysis of 24 controlled studies

Journal of Pharmaceutical Health Care and Sciences, 2017, Vol.3 [Peer Reviewed Journal]

Full text available

View all versions
9
Material Type:
Article
Add to My workspace

Skin rash, eosinophilia, and renal impairment in a patient recently started on allopurinol

Journal of Family Medicine and Primary Care, 01 January 2016, Vol.5(2), pp.479-481 [Peer Reviewed Journal]

Full text available

10
Material Type:
Article
Add to My workspace

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: Case report of severe multiorgan involvement to perindopril/amlodipine combination antihypertensive

JAAD Case Reports, 01 March 2018, Vol.4(2), pp.170-174 [Peer Reviewed Journal]

Full text available

Results 1 - 10 of 82  for Explore Further

results 1 2 3 4 5 next page

Refine Search Results

Expand My Results

  1.   

Refine my results

Material type 

  1. Articles  (78)
  2. Text Resources  (2)
  3. Research Datasets  (2)
  4. Refine further open sub menu

Creation date 

From To
  1. Before2011  (2)
  2. 2011To2012  (7)
  3. 2013To2014  (4)
  4. 2015To2017  (39)
  5. After 2017  (29)
  6. Refine further open sub menu

Language 

  1. English  (78)
  2. Portuguese  (3)
  3. Russian  (1)
  4. Chinese  (1)
  5. Spanish  (1)
  6. Japanese  (1)
  7. Persian  (1)
  8. Refine further open sub menu

Searching Remote Databases, Please Wait